# SDR FDEA201909082154

- Difficulty date: September 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08 EACH FASTENER HOLES (#4,#9,#10,#12,#16,#35,#38,#44) FOUND CRACK INDICATION DURING HFEC OPEN-HOLE INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND STA XORS = 713.6. LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND STA XORS = 713.6 CRACK AT 08 EACH FASTENER HOLES (#4,#9,#10,#12,#16,#35,#38,#44) CARRIED OUT REPAIR PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 2,000 CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 CYCLES PER SRM 57-20-02-2R TABLE 201 FIGURE 202 REPAIR 5.
